Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 46, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 18, 2009, 11:48 PM CDT for Menard County, Illinois. It took effect at May 19, 2009, 1:00 PM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2009, 11:48 PM CDT (04:48 UTC)
- In effect from
- May 19, 2009, 1:00 PM CDT
- Expired
- May 21, 2009, 9:21 AM CDT
- In force
- 44 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Menard County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Petersburg (PETI2).
- Action stage
- 18 ft
- Minor stage
- 23 ft
- Moderate stage
- 24 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05578000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 190448
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1148 PM CDT MON MAY 18 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC129-191848-
/O.NEW.KILX.FL.W.0046.090519T1800Z-090523T0900Z/
/PETI2.1.ER.090519T1800Z.090521T1200Z.090523T0300Z.NO/
1148 PM CDT MON MAY 18 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT PETERSBURG.
* FROM TUESDAY AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 800 PM MONDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 23.5 FEET BY THURSDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SANGAMON RIVER
PETERSBURG 23 22.5 MON 8 PM 22.9 23.3 23.5
$$7 follow-up statements
000
WGUS83 KILX 191508
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1008 AM CDT TUE MAY 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY.
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY.
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES.
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES.
.RIVER LEVELS ON THE EASTERN END OF THE SANGAMON RIVER WILL CONTINUE
TO FALL OVER THE NEXT FEW DAYS. UPSTREAM OF RIVERTON...RISES WILL
CONTINUE FOR ANOTHER COUPLE DAYS. THE WEST END OF THE RIVER WILL
REMAIN ABOVE FLOOD STAGE FOR SEVERAL DAYS...DUE TO HIGH WATER LEVELS
ON THE ILLINOIS RIVER.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-200508-
/O.EXT.KILX.FL.W.0037.000000T0000Z-090521T0300Z/
/MNTI2.1.ER.090514T0200Z.090517T0300Z.090520T2100Z.NO/
1008 AM CDT TUE MAY 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 AM TUESDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
MONTICELLO 13 14.6 TUE 8 AM 13.4 12.5 11.9
$$
ILC129-200507-
/O.EXT.KILX.FL.W.0046.090519T1800Z-090522T1800Z/
/PETI2.1.ER.090519T1800Z.090521T1200Z.090522T1200Z.NO/
1008 AM CDT TUE MAY 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* FROM THIS AFTERNOON TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1000 AM TUESDAY THE STAGE WAS 22.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 23.5 FEET BY THURSDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
PETERSBURG 23 22.5 MON 8 PM 23.3 23.5 23.0
$$
ILC017-125-129-200507-
/O.EXT.KILX.FL.W.0045.000000T0000Z-090521T1800Z/
/OKFI2.1.ER.090517T1222Z.090519T1330Z.090521T1200Z.NO/
1008 AM CDT TUE MAY 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 AM TUESDAY THE STAGE WAS 471.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 471 FEET.
* FORECAST...THE RIVER WILL BE NEARLY STEADY TODAY...THEN FALL TO
BELOW FLOOD STAGE BY THURSDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
OAKFORD 471 471.9 TUE 9 AM 471.5 471.0 470.4
$$
ILC017-125-200507-
/O.EXT.KILX.FL.W.0042.000000T0000Z-090524T1200Z/
/CDLI2.1.ER.090516T1400Z.090519T1100Z.090524T0600Z.UU/
1008 AM CDT TUE MAY 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM TUESDAY THE STAGE WAS 458.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY THROUGH LATE
EVENING...THEN BEGIN TO FALL. IT SHOULD FALL TO BELOW FLOOD
STAGE BY SUNDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
CHANDLERVILLE 457 458.8 TUE 9 AM 458.7 458.3 457.8
$$
GEELHART000
WGUS83 KILX 200218
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
918 PM CDT TUE MAY 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-201618-
/O.EXT.KILX.FL.W.0037.000000T0000Z-090521T0900Z/
/MNTI2.1.ER.090514T0200Z.090517T0300Z.090521T0300Z.NO/
918 PM CDT TUE MAY 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 PM TUESDAY THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
MONTICELLO 13 14.1 TUE 8 PM 13.7 12.6 11.8
$$
ILC129-201617-
/O.EXT.KILX.FL.W.0046.000000T0000Z-090522T0000Z/
/PETI2.1.ER.090521T0000Z.090521T0000Z.090521T1800Z.NO/
918 PM CDT TUE MAY 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1245 PM TUESDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW EVENING.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
PETERSBURG 23 22.5 TUE 1 PM 22.9 23.0 22.5
$$
ILC017-125-129-201617-
/O.EXT.KILX.FL.W.0045.000000T0000Z-090523T0600Z/
/OKFI2.1.ER.090517T1222Z.090519T1915Z.090523T0000Z.NO/
918 PM CDT TUE MAY 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM TUESDAY THE STAGE WAS 471.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 471.0 FEET.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
OAKFORD 471 471.9 TUE 9 PM 471.9 471.6 471.2
$$
ILC017-125-201617-
/O.EXT.KILX.FL.W.0042.000000T0000Z-090525T0159Z/
/CDLI2.1.ER.090516T1400Z.090520T0600Z.090524T1959Z.UU/
918 PM CDT TUE MAY 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 PM TUESDAY THE STAGE WAS 458.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
CHANDLERVILLE 457 458.9 TUE 9 PM 458.9 458.6 458.3
$$000
WGUS83 KILX 201541
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 AM CDT WED MAY 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY.
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY.
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES.
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES.
.THE EASTERN END OF THE SANGAMON RIVER SHOULD FALL BELOW FLOOD STAGE
OVER THE NEXT 24 HOURS. THE WESTERN END WILL STAY UP LONGER...DUE TO
HIGH WATER ON THE ILLINOIS RIVER.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-210541-
/O.EXT.KILX.FL.W.0037.000000T0000Z-090521T1200Z/
/MNTI2.1.ER.090514T0200Z.090517T0300Z.090521T0600Z.NO/
1041 AM CDT WED MAY 20 2009
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM WEDNESDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
MONTICELLO 13 13.7 WED 10 AM 12.8 12.0 10.8
$$
ILC129-210540-
/O.EXT.KILX.FL.W.0046.000000T0000Z-090521T1200Z/
/PETI2.1.ER.090520T1712Z.090520T1800Z.090521T0600Z.NO/
1041 AM CDT WED MAY 20 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1037 AM WEDNESDAY THE STAGE WAS 22.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23 FEET.
* FORECAST...RISE TO AROUND 23.1 FEET THIS AFTERNOON...THEN FALL BACK
BELOW FLOOD STAGE BY EARLY TOMORROW MORNING.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
PETERSBURG 23 22.8 WED 11 AM 22.9 22.3 21.2
$$
ILC017-125-129-210540-
/O.EXT.KILX.FL.W.0045.000000T0000Z-090522T1200Z/
/OKFI2.1.ER.090517T1222Z.090519T1915Z.090522T0600Z.NO/
1041 AM CDT WED MAY 20 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM WEDNESDAY THE STAGE WAS 471.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 471 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY FRIDAY MORNING.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
OAKFORD 471 471.7 WED 10 AM 471.4 470.8 470.2
$$
ILC017-125-210540-
/O.EXT.KILX.FL.W.0042.000000T0000Z-090524T2159Z/
/CDLI2.1.ER.090516T1400Z.090520T0200Z.090524T1559Z.UU/
1041 AM CDT WED MAY 20 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM WEDNESDAY THE STAGE WAS 458.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
BY EARLY SUNDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
CHANDLERVILLE 457 458.8 WED 10 AM 458.6 458.2 457.6
$$
GEELHART000
WGUS83 KILX 210217
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
916 PM CDT WED MAY 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-211500-
/O.EXT.KILX.FL.W.0037.000000T0000Z-090521T1500Z/
/MNTI2.1.ER.090514T0200Z.090517T0300Z.090521T0900Z.NO/
916 PM CDT WED MAY 20 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM WEDNESDAY THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
MONTICELLO 13 13.3 WED 8 PM 12.9 12.1 11.1
$$
ILC129-211200-
/O.CON.KILX.FL.W.0046.000000T0000Z-090521T1200Z/
/PETI2.1.ER.090521T0600Z.090521T0600Z.090521T0600Z.NO/
916 PM CDT WED MAY 20 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1037 AM WEDNESDAY THE STAGE WAS 22.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TOMORROW MORNING.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
PETERSBURG 23 22.8 WED 11 AM 22.9 22.3 21.3
$$
ILC017-125-129-211615-
/O.EXT.KILX.FL.W.0045.000000T0000Z-090523T0000Z/
/OKFI2.1.ER.090517T1222Z.090519T1915Z.090522T1800Z.NO/
916 PM CDT WED MAY 20 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM WEDNESDAY THE STAGE WAS 471.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 471.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY AFTERNOON.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
OAKFORD 471 471.6 WED 9 PM 471.4 471.1 470.6
$$
ILC017-125-211615-
/O.EXT.KILX.FL.W.0042.000000T0000Z-090525T0259Z/
/CDLI2.1.ER.090516T1400Z.090520T0200Z.090524T2059Z.UU/
916 PM CDT WED MAY 20 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 PM WEDNESDAY THE STAGE WAS 458.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
CHANDLERVILLE 457 458.7 WED 9 PM 458.6 458.3 457.7
$$000
WGUS83 KILX 210710
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
210 AM CDT THU MAY 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC129-211200-
/O.CON.KILX.FL.W.0046.000000T0000Z-090521T1200Z/
/PETI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
210 AM CDT THU MAY 21 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL THIS MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1037 AM WEDNESDAY THE STAGE WAS 22.8 FEET.
* NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
PETERSBURG 23 22.8 WED 11 AM 22.3 21.3 20.0
$$000
WGUS83 KILX 210711
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
211 AM CDT THU MAY 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC129-212111-
/O.CON.KILX.FL.W.0046.000000T0000Z-090522T1200Z/
/PETI2.1.ER.000000T0000Z.090521T1200Z.000000T0000Z.NO/
211 AM CDT THU MAY 21 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1037 AM WEDNESDAY THE STAGE WAS 22.8 FEET.
* NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
PETERSBURG 23 22.8 WED 11 AM 22.3 21.3 20.0
$$000
WGUS83 KILX 211421
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
921 AM CDT THU MAY 21 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY.
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY.
.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC147-211451-
/O.CAN.KILX.FL.W.0037.000000T0000Z-090521T1500Z/
/MNTI2.1.ER.090514T0200Z.090517T0300Z.090521T1045Z.NO/
921 AM CDT THU MAY 21 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER AT MONTICELLO.
* AT 800 AM THURSDAY THE STAGE WAS 12.9 FEET.
* FELL BELOW FLOOD STAGE AT 545 AM THURSDAY.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.2 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 12.9 THU 8 AM 12.2 11.3 10.5
$$
ILC129-211451-
/O.CAN.KILX.FL.W.0046.000000T0000Z-090522T1200Z/
/PETI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
921 AM CDT THU MAY 21 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER AT PETERSBURG.
* AT 830 AM THURSDAY THE STAGE WAS 22.7 FEET.
* FLOOD STAGE IS 23 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 22.8 FEET. THE
RIVER WILL FALL TO 22.3 FEET BY TOMORROW MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
PETERSBURG 23 22.7 THU 8 AM 22.3 21.5 20.5
$$
GEELHARTWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 18, 11:24 PM CDT, 24 minutes earlier.
Area forecast discussion, May 18, 11:24 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1124 PM CDT MON MAY 18 2009 .DISCUSSION... ISSUED 850 PM CDT MON MAY 18 2009 HIGH PRESSURE ACRS CNTRL OHIO EARLY THIS EVENING WL CONTINUE TO DOMINATE THE WEATHER OVER THE MIDWEST FOR THE NEXT 24 TO 36 HOURS. WEAK SHORTWAVES EMBEDDED IN THE NWLY FLOW HAVE BROUGHT AREAS OF MID AND HIGH LEVEL CLOUDS SOUTHEAST INTO CNTRL IL FROM TIME TO TIME. CURRENT BAND OF AC/CI TRACKING ACRS THE FORECAST AREA THIS EVENING SHOULD EXIT ERN IL AFTR MIDNIGHT LEAVING MOSTLY CLEAR SKIES. SFC DEW POINTS HAVE RISEN 5 TO 10 DEGREES OVER THE PAST 24 HOURS WHICH SUGGESTS OVERNIGHT LOWS SHOULD BE SEVERAL DEGREES WARMER THAN LAST NIGHT. CURRENT ZONES HAVE THIS TREND WELL IN HAND...AS A RESULT...NO UPDATE WILL BE NEEDED THIS EVENING. && .AVIATION... ISSUED 1120 PM CDT MON MAY 18 2009 VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. BAND OF MID AND HIGH LEVEL MOISTURE WL TRACK EAST OF THE FCST AREA OVER THE NEXT SVL HOURS BRINGING MOSTLY CLEAR SKIES. WITH HIGH PRESSURE TO OUR EAST...SFC WNDS WL REMAIN OUT OF THE SOUTH TNT WITH SPEEDS OF ARND 10 KTS...WITH FORECAST SOUNDINGS INDICATING A FEW GUSTS ARND 20 KTS AT TIMES AGAIN LATER TMRW MRNG INTO THE AFTN HOURS. SOUTH WINDS WL DIMINISH AGAIN BY EVENING. SMITH && .PREV DISCUSSION... ISSUED 230 PM CDT MON MAY 18 2009 MODELS ARE IN VERY GOOD AGREEMENT THROUGH THE SHORT AND LONG TERM PERIODS. ONLY REAL CHALLENGES THROUGH THE PERIOD WILL BE TEMPS AND CLOUD COVER LATER IN THE LONG TERM PERIOD. THE ONLY PCPN CHANCES WILL BE LATE IN THE WEEKEND AS A TROPICAL SYSTEM LIFTS INTO THE MISS VALLEY BY SUNDAY/MONDAY. SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT SFC HIGH PRESS RIDGE WILL REMAIN IN PLACE THROUGH THE PERIOD WITH STRONG MID LEVEL RIDGE DOMINATING MOST OF THE US. THIS MEANS DRY WEATHER CAN BE EXPECTED THROUGH MOST OF THE WEEK. HOWEVER...A SLOW MOVING FRONT WILL DROP INTO THE REGION THUR NIGHT BUT WILL BE VERY CLOSE TO PARALLEL TO THE FLOW SO WILL HAVE VERY LITTLE FORCING. MOISTURE WILL ALSO BE LIMITED DUE TO A TROPICAL SYSTEM IN THE GULF THAT WILL KEEP ALL THE MOISTURE DOWN THERE. APPEARS BEST CHANCE FOR PCPN WILL BE IN THE NORTH...BUT DUE TO LIMITED FORCING AND MOISTURE WILL ONLY GO WITH 20PCT CHANCE. MOS GUIDANCE LOOKS GOOD FOR TEMPS THROUGH THE PERIOD. LONG TERM...FRIDAY THROUGH MONDAY DRY WEATHER CONTINUES THROUGH THE PERIOD AS A SECOND AREA OF HI PRSS BUILDS INTO THE GRT LKS REGION/EASTERN US. ALSO SFC FLOW WILL BE EASTERLY AND THIS TOO SHOULD KEEP THINGS DRY MOST OF THE PERIOD. THE NEXT CHANCE OF PCPN WILL BE LATER IN THE PERIOD AS THE TROPICAL SYSTEM BEGINS TO LIFT INTO THE LOWER MISS VLY. ECMWF AND GFS DIFFER QUITE A BIT WITH THE OUTCOME WITH THIS SYSTEM...WITH ECMWF STRONGER THAN THE GFS. ECMWF HAS BETTER TRACK RECORD AND IS SIMILAR TO THE GFS ENSEMBLE. SO WILL LEAN TOWARD EC FOR THIS FORECAST AND INCLUDE CHC POPS FOR SUN NIGHT AND MON...MAINLY IN THE SOUTHERN 2/3RDS OF THE CWA...WITH SLIGHT CHANCE IN THE NORTH. MEX GUIDANCE APPEARS LITTLE WARM WITH EXPECTED CLOUD COVER IN THE LATER PERIODS SO ADJUSTED DOWNWARD SOME...OTHERWISE GUIDANCE LOOKED FINE. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 18, 2:58 PM CDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 258 PM CDT MON MAY 18 2009 ILZ027>031-036-037-040-041-047-049-050-191200- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 258 PM CDT MON MAY 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SOME RURAL ROADS AND LOW LYING AREAS ACROSS CENTRAL ILLINOIS WILL REMAIN FLOODED TODAY...DUE TO SEVERAL INCHES OF RAINS FROM THIS PAST WEDNESDAY AND FRIDAY. THE WORST FLOODING WILL BE ALONG THE SPOON RIVER IN FULTON AND FAR SOUTHERN KNOX COUNTIES...ESPECIALLY NEAR LONDON MILLS...SEVILLE...AND BERNADOTTE...WHERE SOME ROADS ARE STILL CLOSED DUE TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS AND SPOON RIVERS WILL EXPERIENCE FLOODING THOUGH THE SPOON RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING AT SEVILLE AND LONDON MILLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061>063-066>068-071>073-191200- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 258 PM CDT MON MAY 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE SANGAMON... LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. KH
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.